Schlomilch series and grating sums

IOP Publishing Ltd
Publication Type:
Journal Article
Journal Of Physics A-Mathematical And General, 2005, 38 (39), pp. 8353 - 8366
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2005000749.pdf197.09 kB
Adobe PDF
We consider sums over the set of positive integers relevant to construction of periodic Green's functions for diffraction gratings and similar problems, and provide a general formula for a combination of Bessel functions of complex order and complex powe
Please use this identifier to cite or link to this item: